# SDR CW12003F00000

- Difficulty date: May 1, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N790M
- Make and model: Amd FALCON2000
- Aircraft serial: 19
- Engine: Cfe CFE73811B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Line
- Part number: F2MA724602300A2
- Condition: Cracked
- Location: Nacelle Anti Ice
- Part time: 4,894 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A ROUTINE ENGINE INSPECTION A BLEED AIR TAP FOR NACELLE ANTI-ICE PRESSURE SWITCHES WAS FOUND TO BE CRACKED AT THE WELD LOCATION.  PROBABLE CAUSE WAS VIBRATION.  THIS COULD BE PREVENTED BY INSTALLING SUPPORT BRACKET AND NOTING SPECIFIC AREA FOR INSPECTION DURING INSPECTIONS.
